Alert archive / South Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 88, NWS Sioux Falls, SD

July 5, 2015Hanson County, Hutchinson County, McCook County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jul 5, 2015, 11:53 PM CDT for Hanson County, Hutchinson County, McCook County, South Dakota. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2015, 11:53 PM CDT (04:53 UTC)
Expired
Jul 6, 2015, 12:30 AM CDT
In force
37 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Hanson County, SD, Hutchinson County, SD, McCook County, SD

The radar

The Sioux Falls radar (KFSD), 73 km from the middle of the area, began a volume at 04:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 11:57 PM CDTTSTM WND GST 605 Ssw Clayton, SD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 5, 7:42 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 4.9 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2015-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1725 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2015-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1725 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
1201 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

454 
WUUS53 KFSD 060453
SVRFSD
SDC061-067-087-060530-
/O.NEW.KFSD.SV.W.0088.150706T0453Z-150706T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1153 PM CDT SUN JUL 5 2015

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN HUTCHINSON COUNTY IN SOUTHEASTERN SOUTH DAKOTA...
  SOUTHWESTERN MCCOOK COUNTY IN SOUTHEASTERN SOUTH DAKOTA...
  HANSON COUNTY IN SOUTHEASTERN SOUTH DAKOTA...

* UNTIL 1230 AM CDT

* AT 1153 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  ALEXANDRIA...OR 11 MILES SOUTHEAST OF MITCHELL...MOVING EAST AT 45
  MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  FARMER AROUND 1200 AM CDT.
  EMERY AROUND 1205 AM CDT.
  SPENCER IN MCCOOK COUNTY AROUND 1210 AM CDT.
  BRIDGEWATER AROUND 1215 AM CDT.
  SALEM AROUND 1220 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4333 9741 4339 9796 4374 9796 4376 9738
TIME...MOT...LOC 0453Z 266DEG 40KT 4365 9782 

HAIL...<.75IN
WIND...60MPH
 
$$

CHAPMAN
2 follow-up statements
557 
WWUS53 KFSD 060512
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1212 AM CDT MON JUL 6 2015

SDC061-067-087-060530-
/O.CON.KFSD.SV.W.0088.000000T0000Z-150706T0530Z/
HUTCHINSON SD-MCCOOK SD-HANSON SD-
1212 AM CDT MON JUL 6 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NORTHERN HUTCHINSON...SOUTHWESTERN MCCOOK AND HANSON COUNTIES...

AT 1209 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EMERY...OR 
18 MILES SOUTHEAST OF MITCHELL...MOVING EAST AT 45 MPH.  A SECOND 
AREA OF DAMAGING WINDS WAS LOCATED 5 MILES WEST NORTHWEST OF 
FREEMAN... MOVING EAST AT 45 MPH.  AT 1157 PM CDT...A SPOTTER 
REPORTED 60 MPH WINDS 5 MILES SOUTH SOUTHWEST OF CLAYTON.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  FREEMAN...BRIDGEWATER AROUND 1220 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4333 9741 4339 9796 4374 9796 4376 9738
TIME...MOT...LOC 0509Z 266DEG 40KT 4361 9770 

HAIL...<.75IN
WIND...60MPH
 
$$

CHAPMAN
928 
WWUS53 KFSD 060524
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1224 AM CDT MON JUL 6 2015

SDC061-067-087-060534-
/O.EXP.KFSD.SV.W.0088.000000T0000Z-150706T0530Z/
HUTCHINSON SD-MCCOOK SD-HANSON SD-
1224 AM CDT MON JUL 6 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HUTCHINSON...
SOUTHWESTERN MCCOOK AND HANSON COUNTIES WILL EXPIRE AT 1230 AM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER...GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTHEASTERN SOUTH DAKOTA.

LAT...LON 4333 9741 4339 9796 4374 9796 4376 9738
TIME...MOT...LOC 0523Z 266DEG 40KT 4361 9770 

$$

CHAPMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 6:50 PM CDT, 5 hours 3 minutes earlier.

Area forecast discussion, Jul 5, 6:50 PM CDT, 5 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
650 PM CDT SUN JUL 5 2015

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 252 PM CDT SUN JUL 5 2015

THERE IS STILL AN EASY TO RECOGNIZE FAIRLY STRONG SEVERE STORM
POTENTIAL TONIGHT WITH SPC DEPICTION OF POTENTIAL AND GENERAL
TIMING LOOKING GOOD. THE PROBLEM LIES IN THE
SPECIFICS...ESPECIALLY THE INITIAL DEVELOPMENT OF STORMS. SOME OF
THE SHORT RANGE HIGH RESOLUTION MODELS ARE DEPICTING FAIRLY EARLY
DEVELOPMENT AHEAD OF THE COLD FRONT. IN THE CASE OF THE
OPERATIONAL HRRR THIS LOOKS TO BE DONE TOO EARLY AND TOO FAR
SOUTHEAST. HOWEVER OTHER MODELS ARE MORE MODERATE YET STILL
INDICATE SOME DEVELOPMENT FAIRLY EARLY AHEAD OF THE FRONT...WHICH
BY THE WAY FOR THE TIME BEING HAS PROGRESSED SOMEWHAT FASTER
TOWARD THE AREA THAN MODELS HAVE BEEN DEPICTING. I WOULD EXPECT A
SLOWDOWN DUE TO WAVE ACTION WHICH PROBABLY ALSO SHOWS UP IN THE
DEVELOPMENT OF THE LOW LEVEL JET DEPICTED STRONGLY ON THE MODELS.
IN SHORT...STILL EXPECT THE BULK OF THE STORMS AND THE SEVERE
THREAT FROM LATE EVENING ON...AFTER MIDNIGHT SOUTHEAST...BUT WE
WILL WATCH FOR POSSIBLE SCATTERED DEVELOPMENT AS EARLY AS THE END
OF THE AFTERNOON.

AS MENTIONED...THE SEVERE POTENTIAL IS STILL THERE FOR SCATTERED
WINDS AND HAIL EARLY AND ESPECIALLY WINDS LATE TONIGHT. WILL
CONTINUE TO INCLUDE THE HAIL/WIND/HEAVY RAIN MENTION IN THE GRIDS
ALONG WITH THE HIGH POPS. AS FOR THE HEAVY RAIN...CURRENTLY
ANTICIPATED QPF AND CURRENT FFG DO NOT SHOW A NEED FOR A FLASH FLOOD
WATCH. THE NORTHEAST APPEARS TO HAVE THE BEST POTENTIAL FOR HEAVY
RAIN BUT THAT COULD CHANGE DEPENDING ON HOW THE CONVECTION BEHAVES.

THE FRONT WILL BEGIN TO MOVE THROUGH THE AREA THIS EVENING AND REACH
THE SOUTHEAST CORNER MONDAY MORNING. COOLER AIR WITH THE NORTHERLY
WINDS WILL LOWER TEMPERATURES TO THE LOWER 60S NORTHWEST...WITH 70
OR SO LOWS SOUTHEAST.

LINGERING SHOWERS AND STORMS WILL END FROM THE NORTHWEST MONDAY AND
CLOUDS WILL DECREASE. BY LATE AFTERNOON THE COOL AND DRY REGIME WILL
HAVE TAKEN OVER AND THE LAST OF THE SHOWERS IN NORTHWEST IOWA SHOULD
HAVE ENDED. THE NORTHERLY WINDS WILL TAKE HOLD AND GET MARGINALLY
BREEZY...WHILE TEMPERATURES HANG IN THE 70S AND SKIES BRIGHTEN FROM
THE NORTHWEST.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 252 PM CDT SUN JUL 5 2015

THE FIRST HALF OF THE MEDIUM RANGE FORECAST WILL REMAIN COOL AND DRY
THROUGH WEDNESDAY AS HIGH PRESSURE SETTLES IN ACROSS THE GREAT
LAKES.  COOL EASTERLY FLOW WILL KEEP TEMPERATURES IN THE 70S IN MOST
LOCATIONS...ALMOST 10 DEGREES BELOW NORMAL FOR THIS TIME OF THE
YEAR. HAVE LOWERED LOW TEMPERATURES A FEW DEGREES.

BY WEDNESDAY AND THURSDAY...MODELS SUGGEST A WEAK WAVE PASSING
THROUGH THE MID-LVL FLOW. THE STRONG INFLUENCE OF DRY SFC HIGH
PRESSURE SHOULD KEEP POPS AT A MINIMUM.

BY THE END OF THE WEEK AND INTO NEXT WEEKEND...FLOW ALOFT SHOULD
BEGIN TO TURN MORE SOUTHWESTERLY...TYPICALLY INDICATIVE OF WARMING
TEMPERATURES...INCREASING HUMIDITY AND THE POTENTIAL RETURN OF LOW-
END PRECIPITATION CHANCES BY NEXT WEEKEND. SEVERAL WAVES OF ENERGY
WILL MOVE THROUGH THE FLOW...BUT THE EXACT TRACK OF THESE WAVES IN
DOUBT. AS FAR AS TEMPERATURES ARE CONCERNED...FORECAST HOLDS
READINGS ABOVE NORMAL BY THE WEEKEND...AND WE MAY BE PUSHING 90S IN
MANY AREAS BY EARLY NEXT WEEK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 650 PM CDT SUN JUL 5 2015

THREAT OF CONVECTION WILL EXPAND SOUTH AND EAST ACROSS THE FORECAST
AREA THROUGH THE FIRST HALF OF THE FORECAST PERIOD. PERIODS MVFR TO
LOCALLY IFR CONDITIONS ALONG WITH GUSTY WINDS WILL ACCOMPANY SOME OF
THE STORMS. STRONGEST CLUSTER OF STORMS EXPECTED TO REMAIN SOUTH OF
KHON...BUT COULD IMPACT KFSD AND/OR KSUX WITH STRONG WINDS AFTER
06Z. TAMER CONDITIONS WILL PREVAIL AFTER 06/12Z...THOUGH PERIOD OF
MVFR CEILINGS AND AREAS OF LIGHT RAIN WILL LIKELY LINGER THROUGH THE
MORNING. VFR CONDITIONS EXPECTED TO BECOME MORE PREVALENT AFTER
06/18Z.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
&&

SHORT TERM...
LONG TERM...DUX
AVIATION...JH
Hazardous weather outlook, Jul 5, 2:01 PM CDT, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
201 PM CDT SUN JUL 5 2015

MNZ071-072-SDZ038>040-052>059-061915-
LINCOLN MN-LYON MN-BEADLE-KINGSBURY-BROOKINGS-JERAULD-SANBORN-
MINER-LAKE-MOODY-BRULE-AURORA-DAVISON-
201 PM CDT SUN JUL 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MINNESOTA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH
DAKOTA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL DEVELOP FROM NORTHEAST INTO CENTRAL SOUTH
DAKOTA LATE THIS AFTERNOON INTO THIS EVENING...THEN PUSH SOUTH
AND EAST INTO THE AREA THROUGH THE EVENING HOURS. SOME OF THESE
STORMS WILL BE CAPABLE OF PRODUCING HAIL TO THE SIZE OF GOLF BALLS
AND WINDS OF 70 MPH...ALONG WITH VERY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY AFTER 5 PM THIS EVENING AND
CONTINUE INTO THE LATE NIGHT HOURS.

IAZ001-002-012-MNZ080-081-089-090-097-098-SDZ050-060>071-061915-
LYON IA-OSCEOLA-SIOUX-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-
ROCK-GREGORY-HANSON-MCCOOK-MINNEHAHA-CHARLES MIX-DOUGLAS-
HUTCHINSON-TURNER-LINCOLN SD-BON HOMME-YANKTON-CLAY SD-UNION-
201 PM CDT SUN JUL 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...SOUTHWEST MINNESOTA...SOUTH CENTRAL SOUTH DAKOTA AND
SOUTHEAST SOUTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL DEVELOP FROM NORTHEAST INTO CENTRAL SOUTH
DAKOTA LATE THIS AFTERNOON INTO THIS EVENING. THESE STORMS WILL
THEN PUSH SOUTH AND EAST INTO THE AREA DURING THE LATE EVENING AND
OVERNIGHT HOURS. SOME OF THESE STORMS WILL BE CAPABLE OF
PRODUCING HAIL TO THE SIZE OF GOLF BALLS AND WINDS OF 70
MPH...ALONG WITH VERY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY AFTER 8 PM THIS EVENING AND
CONTINUE INTO THE LATE NIGHT HOURS.

IAZ003-013-014-020>022-031-032-NEZ013-014-061915-
DICKINSON-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE-BUENA VISTA-WOODBURY-
IDA-DIXON-DAKOTA-
201 PM CDT SUN JUL 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA
AND NORTHEAST NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA AFTER 2 AM
TONIGHT. WHILE HAIL TO THE SIZE OF QUARTERS WILL BE A POSSIBILITY
WITH THESE STORMS...THE BIGGER THREAT WILL BE WINDS TO 70 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 2 AM TONIGHT.

In the hours before

Local storm report, Jul 5, 9:38 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
938 PM CDT SUN JUL 5 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 PM     TSTM WND GST     2 E DIXON               43.39N 99.44W
07/05/2015  E60 MPH          GREGORY            SD   STORM CHASER

&&

AF
Local storm report, Jul 5, 10:59 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1059 PM CDT SUN JUL 5 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     TSTM WND GST     3 W GEDDES              43.26N 98.76W
07/05/2015  M54 MPH          CHARLES MIX        SD   MESONET

&&

AF
Local storm report, Jul 5, 11:01 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1101 PM CDT SUN JUL 5 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 PM     TSTM WND GST     14 W PLATTE             43.39N 99.12W
07/05/2015  M59 MPH          CHARLES MIX        SD   DEPT OF HIGHWAYS

            TIME ESTIMATED FROM RADAR

&&

NWS SIOUX FALLS SD
IRIS SYSTEM
Local storm report, Jul 5, 11:50 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1150 PM CDT SUN JUL 5 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     TSTM WND GST     4 S MITCHELL            43.67N 98.03W
07/05/2015  E60 MPH          DAVISON            SD   TRAINED SPOTTER

&&

BA

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 9:02 PM CDTFlash Flood WatchFSDAurora, Bon Homme, Brookings, Brule, Charles Mix, Clay and 16 more8 hr
Jul 5, 9:12 PM CDTSevere Thunderstorm WarningFSDBrule, Charles Mix, Gregory48 min
Jul 5, 10:00 PM CDTSevere Thunderstorm WarningFSDBrule, Charles Mix, Gregory45 min
Jul 5, 11:23 PM CDTSevere Thunderstorm WarningFSDAurora, Davison37 min
Jul 6, 12:18 AM CDTFlash Flood WarningFSDAurora, Davison, Hanson, Hutchinson, McCook3 hr
Jul 6, 12:20 AM CDTSevere Thunderstorm WarningFSDHutchinson, Turner25 min
Jul 6, 12:23 AM CDTTornado WarningFSDMcCook, Turner24 min
Jul 6, 12:54 AM CDTTornado WarningFSDMinnehaha23 min
Jul 6, 1:11 AM CDTSevere Thunderstorm WarningFSDClay, Lincoln, Union49 min
Jul 6, 2:15 AM CDTFlash Flood WarningFSDLake, McCook, Minnehaha, Moody3 hr
Jul 6, 9:06 AM CDTRiver Flood WarningFSDMoody7 days
Jul 6, 9:06 AM CDTRiver Flood WarningFSDMinnehaha58 hr
Jul 6, 1:21 PM CDTRiver Flood WarningFSDMinnehaha7 days

Nearby

Severe Thunderstorm Warnings in South Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.